MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W/BURRHOLE RESV.4/24; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PAEDIGAV SYSTEM W/BURRHOLE RESV.4/24; HYDROCEPHALUS MANAGEMENT
Model Number FV298T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Investigation: manufacturing and quality control data: the paedigav was manufactured by a qualified employee in may 2016.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The paedigav has a normal pressure range of 4/24 cmh2o.The valve was inspected as article fv298t.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specifications.Investigation statement: on the basis of juristic requirements we have to get the personal request by the surgeon as a step of safeguard.Unfortunately we did not receive a consent.An official release is missing for the investigation of the product.For this reason, we returned the product for our discharge without examination.Results: we can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that there was an issue with fv298t - paedigav system w/burrhole resv.4/24.According to the complainant, post operative the paedigav system has technical problems.Additional information was not available.

Brand Name
PAEDIGAV SYSTEM W/BURRHOLE RESV.4/24
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12466840
Report Number3004721439-2021-00631
Device Sequence Number3793928
Product Code JXG
UDI-Device Identifier04041906116330
UDI-Public4041906116330
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV298T
Device Catalogue NumberFV298T
Device Lot Number20030282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2016
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2016
Initial Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;